Translator Disclaimer
2013 Erratum: Group symmetry and covariance regularization
Parikshit Shah, Venkat Chandrasekaran
Electron. J. Statist. 7: 3057-3058 (2013). DOI: 10.1214/13-EJS871

Abstract

This erratum concerns paper EJS723: “Group symmetry and covariance regularization”, Electronic Journal of Statistics, Vol. 6 (2012) 1600–1640.

The paper contains a notational error in the statement of Schur’s lemma and the paragraph immediately succeeding it. The corrected version is below. We would like to thank Ilya Soloveychik for pointing out the error to us.

Citation

Download Citation

Parikshit Shah. Venkat Chandrasekaran. "Erratum: Group symmetry and covariance regularization." Electron. J. Statist. 7 3057 - 3058, 2013. https://doi.org/10.1214/13-EJS871

Information

Published: 2013
First available in Project Euclid: 13 December 2013

zbMATH: 1348.62078
MathSciNet: MR3151761
Digital Object Identifier: 10.1214/13-EJS871

Rights: Copyright © 2013 The Institute of Mathematical Statistics and the Bernoulli Society

JOURNAL ARTICLE
2 PAGES


SHARE
Back to Top